# SDR QR9R2025071700001

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9828
- Aircraft time: 3,385 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: FSC211
- Part serial: 2472
- Condition: Out Of Limits
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NUMBER 1 GCU WOULD NOT HOLD AMPERAGE WITHIN LIMITS. REPLACED NR 1 CURRENT SENSOR IAW AMM 24-30-00,4-6. OPERATIONAL CHECK GOOD IAW AMM 24-30-00, 5-2.
